# SDR AALA202107077734

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,935 hours, 7,694 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LEFT REAR LAVATORY (LAV D) NO EVIDENCE OF SMOKE/FIRE. WARNING WAS INTERMITTENT ONLY LASTED FIVE SECONDS. NO CURRENT OR PREVIOUS FAULTS. PER AMM 26-17-00. SUSPECTING CUSTOMER WAS VAPING.
